# SDR DL73K011031

- Difficulty date: June 21, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 41,821 hours, 31,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adj
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PASSING 10,000 FEET IN CLIMBOUT FWD F/A REPORTED THUMP NOISE AT LEFT FWD ENTRY DOOR.  WHILE CONTINUING CLIMB CAPT WENT BACK TO ACCESS NOISE/SOURCE.  LEVELED AT FL230 FOR 4 MINUTES, DECIDED OK FOR CONTINUE.  PASSING FL280, IN COCKPIT BOTH PILOTS HEARD LOUD THUMP AND FELT ASSOC VIBRATION THROUGH FLOORING, HALTED CLIMB AT FL290.  PRESS CONTROLLER AUTO 33000, 5 PSID INDICATED.  REMOVED DOOR LINER AND SIDEWALL AFT OF L1 DOOR TO INSP, NO VISIBLE DAMAGE FOUND.  ADJ DOOR STOPS ON DOOR FRAME.  PRESSURIZED TO 6.5 PSID.
